# SDR COMA0060904

- Difficulty date: November 9, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 5,801 hours, 5,976 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL MESSAGE DURING T/O.  RESET STALL COMPUTER, SYSTEM TEST NORMAL.
